Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Period delayed by a month, had continuously taken pills to stop periods. Would that be the cause?

Hello.. I am worry as there is delayed period for a month. I am suspect that this is because I took continuously pill to stop the period for few days and also I can feel my internal body heat. Last 2-3 weeks I had fewer. I am not sure will all these cause delayed in period. Could you please advice? What should I do in order my period back as usual?
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor